i woke up this mornin and 4 of my ten mg perks were missing (husband) i was going to try and taper today and now I am not so sure. I want to call and get more to replace but i know i will buy more just need some talking out of it.
Please don't buy more, this will only lead to anytime you want more you will think "well I will just get a few more". Adjust you taper plan, safe guard what you have left and work your plan. It's tough to do but I am sure if you want to be clean you can.
Is there anyway you could take a week off to cold turkey,I never had the will power to taper all I did was obsess about them I found it easier to stop then I just felt like **** for 5-7 days but for myself was easier.It was much easier than being constantly worried about when where how syndrome.I was taking alot of vics for 10 years and after a few days clean felt better than when I had 20 vics in my body just to function,or what I thought was functioning for me withdrawl was worth every pain.After 35 days off vics I still have an hour or two that the mental challenges kick in ,and there are times things feel surreal but this side is so much better.One of the reasons we are so afraid of withdrawl is we fear the unexpected,well if we can live with the insanity of the pills this is nothing just like the flu .Just keep reading and posting it is the magic to get to the otherside.SEE YOU THERE!!!!!!Good LUck
Congragulations,I have been following your posts and have admired your strenghth and compassion.Yes I agree about those awful couple of hours.I went to a large public event and it made me crazy I wanted to shove all those people out of way and scream but I put it in perspective and realized not a good idea and had a private giggle.Its funny how your emotions can go 0-60 in seconds.It also makes you realize that even thoug physical withdrawl is gone our little brains have to rewire.But at the same time have 22 great hours a day .So good job lady glad your here
Thanks so much...yesterday I went to a benefit at (wouldn't you know it) 4:00-cried before I left, started shaking and did not want to go. But I did. I'm glad I did. I am totally a social flutterby, so for me to have social anxiety is just plain odd. rewiring. My husband just doesn't get why I'm not back to my normal self!? I know it'll come...in time. I just can't wait to be me again. The dr. offered me antidepressants, and I know for some it's the right choice, but I couldn't even fathom taking yet another pill! I just want to be normal me again! OMG< I remember on day 2 of w/ds, the horrid body aches had gone and I was in between symptoms and I had to go to chuck e cheese for my neices birthday party-I hung my head like 5 times in tears and hid beind my hair....how awful!!! 0-60.....that's so right on. Thanks sickcookie...you are also great to have here. I feel so blessed to have found this site.
Hi Hon, ask the hubby,hows his sticky fingers.It sounds amusing but in a case like your i know how you feel,as it has happened to most of us.I went once on a vacation to cuba and my then girlfriend did a number on my perk-bottle and i was out of meds on the 3rd day of a 7 day vacation.I suggest if possible re-align your remaining pills and try to comply with your taper. cheers john
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.